# SDR 9520099911

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Condition: Inoperative
- Location: Lt/Rt Nacelles
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND BOTH NACELLE EMERGENCY LIGHTS AND BOTH TAIL SLIDE LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY.  OPERATIONAL CHECK GOOD.
